Doctor insights on:
Why Do I Get Nauseated When I Take Vit E Capsules
I prefer natural and i want to take selenium and vit e and milk thistle however i don't want pills. Is it possible that i would get enough from diet?
It depends...: It partly depends on your definition of "enough." this is easiest with selenium; optimal dose is 100-200 mcg; 2-4 brazil nuts/day can supply this- see http://www.Whfoods.Com/genpage.Php?Dbid=95&tname=nutrient you can get the rda of vit e from foods like spinach, chard, sunflower seeds etc. But optimal doses are hard to get from diet. Milk thistle extracts are not part of our diet- see comment:. ...Read more
I get risen between my leg all the time but when I take vitamin E I don't have them as much... Whats causing this?
?????: I'm sorry I can't understand your question. What does "risen" mean? Please write back and explain further. We would like to help:) ...Read more
Dr. Is it ok for a woman who is trying to get pregnant take vitamin e, folic acid and multi vitamin every day?
I've been taking pristiq for almost a month and everytime i take it i get nauseated and i can't sleep. So i'm up all night what could it be?
If i take victoza 0.6 for one week and then start 1.2, should I still get nauseated or start vomiting everywhere!
No: No med should make you "vomit everywhere." if the 1.2 mg is causing this, call your doc and let him/her knows. You might not be able to tolerate this medication. ...Read more
After having sex, i get extremely nauseated, but this has been going on for 2 months, and i'm very scared, i take birth control daily, what is wrong?
Raises questions: It is premature to be scared, although this is an unusual complaint. We would need a detailed history to begin with before deciding what additional tests are appropriate. You need to get checked, but you can start with a home pregnancy test though pregnancy seems unlikely. ...Read moreSee 1 more doctor answer
How is someone to wean off of pamelor when they take the lowest dose 25 milligrams per night so not to get nauseated and muscle cramps?
Taper dose: Pamelor comes in 10 mg cap so you can decrease slowly to 20 mg (two 10 mg capsules) or to 10 mg. Or you can take the 25 mg cap every other night. Discuss with prescribing doctor who knows you best and should supervise any Pamelor dose changes. You should have no withdrawal problems with a slow taper. I hope this helps. Take care. ...Read more
@lunch, not hungry until I take a few bites. Nausea @ 4pm (so I snack). In evening, can't seem to get full! What can I do about messed up hunger signs?
Maybe Gastroparesis: Gastroparesis means a slow-emptying stomach. Causes may be mechanical (obstruction, or the stomach outlet narrowed from healing of past inflammation, treated by endoscopic dilation), post-inflammatory (due to swelling of the stomach lining from ulcers, treated with acid blockers), or neurologic (as with diabetes, treated with rx that stimulates motility--domperidone, erythromycin, Reglan, etc.) ...Read more
- Talk to a doctor live online for free
- Why do i get chest cramps when i take my inhaler?
- Why do i get gas when i'm on my period?
- Why do my lungs tickle when i take a deep breath?
- Ask a doctor a question free online
- Why do i get dizzy when i cough?
- Why do i get dizzy when i bend over?
- Why do i get dizzy when i eat sugar?
- Why do i get dizzy when i lay on my left side?
- Talk to a gastroenterologist online